# SDR UPS03841525

- Difficulty date: October 23, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  FRAME CRACKED ACROSS UPPER FLANGE AT STATION 1440 AT LONG 25R.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLE IAW EO DC8-5310-11728.
